# SDR SWAA2021100411884

- Difficulty date: August 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211AF
- Condition: Warped
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL 211AF IS WARPED ; / [01] R&R'D FLOOR PANEL IAW SOPM 20-50-01; [02] ABOVE STEP COMPLETE
